# SDR W9FA2012052200001

- Difficulty date: May 17, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N2
- Make and model: Cessna 560XL
- Aircraft serial: 5605333
- Aircraft time: 3,669 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Part time: 3,669 hours, 3,018 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

GREEN NOSE GEAR DOWN AND LOCKED LIGHT REMAINED ON AFTER GEAR WAS RETRACTED. NO HORN AND NO RED LIGHT AFTER GEAR EXTENDED. TROUBLESHOOTING INDICATED THAT POSITION SWITCH FAILED IN THE DOWN AND LOCKED POSITION, THIS FAILURE INDICATED DOWN AND LOCKED NO MATTER WHAT THE POSITION OF GEAR.
